Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Fixed point algebras


Author: C. Smoryński
Journal: Bull. Amer. Math. Soc. 6 (1982), 317-356
MSC (1980): Primary 03-02, 03G05; Secondary 03B45, 03F30
MathSciNet review: 648523
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03-02, 03G05, 03B45, 03F30

Retrieve articles in all journals with MSC (1980): 03-02, 03G05, 03B45, 03F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15002-9
PII: S 0273-0979(1982)15002-9